# SDR JGVR20170614003

- Difficulty date: June 14, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 11,284 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 67113311
- Condition: Corroded
- Location: Pax Door
- Part time: 11,284 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONNECTION OF MAIN ENTRY DOOR, SPADE DOOR NOTED CORROSION BENEATH PAINT ON FWD FUSELAGE HINGE HALF.  REMOVED AND REPLACED THE DOOR FORWARD HINGE HALF IAW SRM 51-40-03, 51-40-06, 51-40-08, 51-70-03, AND MM 20-30-03.  MAJOR REPAIR.
